| Catalog Number |
DWJ738 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A revision surgery is to be performed as a result of an alleged infection.
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.